# SDR AALA202404174322

- Difficulty date: April 16, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 87,687 hours, 10,991 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Washer
- Part number: SIMA20240326001
- Condition: Wrong Part
- Location: Crew Rest Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DUE TO REPEAT HISTORY OF FA MDCR DOOR DIFFICULT TO OPEN. ACCOMPLISH THE ATBT AND DO NOT DEVIATE. NOTE: THE LATCH HAS BEEN REPLACED AND ADJUST SEVERAL TIMES. MAINTENANCE FOUND 2 THICK WASHERS INSTALLED UNDER THE DOOR STRIKER PLATE. THE WASHERS ARE NOT REQUIRED PER IPC 25-29-02-01A. REMOVED WASHERS AND REINSTALLED STRIKER PLATE IAW CMM 25-21-16.
